# SDR IXXA10SMN061S

- Difficulty date: June 16, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING UPPER PANEL EXTERNAL SKIN CORRODED AT STA XRS 204.000 STR 14. REMOVED CORROSION.  FOUND OUT OF LIMITS. PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. FABRICATED NEW SKIN AND REPAIR DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FORM 8110-3 DATED 07/23/10, DWG ED-5185 SRM 51-1-8, SRM 57-2-0 FIGURE 7, NDT SPM PART 06-10-01-100, SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
